advertisement
Question
Posted by: Michelle | 2008/10/13

Nauseas and no appetite

Hi doc,

For the past two days i have felt very nauseas and have no appetite. I vomitted yesterday once and had mild diarrohea, the chemist gave me valoid and betaperamide to stop both vommitting and diarrohea. i never took the valoid because i only vommitted once and although the feeling of " going tummy"  is gone, i am still very nauseas today especially after i eat. i dont have any appetite but have forced myself to eat yoghurt. Could this just be a bug in the air or should i be concerned. My period is also 2 weeks late but i know that i cant be pregnant. i was stung by a bee 2 weeks ago and just experienced a red bump around the sting which has now healed, could what im feeling now be a delayed reaction to the bee sting perhaps? my mom also recently passed away, could the loss of appetite and nausea be as a result of mild depression? these symptoms started suddenly on saturday afternoon. Please help.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Michelle
This is probably caused by a gastrointestinal infection. You can take the valoid for nausea too, not only when vomiting. I don't think it is due to stress or the bee sting.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement